# SDR AALA20150327006

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 44,624 hours, 18,300 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED, EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB CREW NOTED A LOUD VIBRATION.  MX OBSERVED EXTERNAL POWER DOOR TO BE OPEN.  INSPECTED FOR DAMAGE & CLOSED & LATCHED DOOR.  SYS CHECKED NORMAL.
